MAUDE Adverse Event Report: MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ41
Medical Device Problem Codes Material Separation (1562); Low impedance (2285); Electrical Shorting (2926)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the lead displayed low impedance.During the revision, the coil touched the can creating a short.It was also reported when the physician tried to re-position the coil distally, it unraveled.The lead was removed and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was below the expected lower range.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SUBQ
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6687222
Report Number2649622-2017-07604
Device Sequence Number16177650
Product Code LWS
UDI-Device Identifier00613994568014
UDI-Public00613994568014
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/11/2017
Device Model Number6996SQ41
Device Catalogue Number6996SQ41
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2017
Supplement Date Received by Manufacturer07/05/2017
07/05/2017
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date07/25/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBB1D1 ICD, 4968 X 2 LEADS
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age6 YR
Patient Weight22